Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the numbers of $ 2$-weights, unipotent conjugacy classes, and irreducible Brauer $ 2$-characters of finite classical groups


Authors: Jian Bei An and Marston Conder
Journal: Proc. Amer. Math. Soc. 123 (1995), 2297-2304
MSC: Primary 20C33; Secondary 20C20
MathSciNet review: 1273475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A closed expression for the number of unipotent conjugacy classes of a classical group G is given and Alperin's weight conjecture is confirmed for G globally and for a symplectic or odd-dimensional orthogonal group block by block.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C33, 20C20

Retrieve articles in all journals with MSC: 20C33, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273475-4
PII: S 0002-9939(1995)1273475-4
Article copyright: © Copyright 1995 American Mathematical Society